Mixing layer and turbulent jet flow in a Hele–Shaw cell Full article
| Journal |
International Journal of Non-Linear Mechanics
ISSN: 0020-7462 |
||||
|---|---|---|---|---|---|
| Output data | Year: 2020, Volume: 125, Article number : 103534, Pages count : DOI: 10.1016/j.ijnonlinmec.2020.103534 | ||||
| Tags | Hele–Shaw cell; Jet flow; Mixing layer; Shallow water equations | ||||
| Authors |
|
||||
| Affiliations |
|
Funding (1)
| 1 | Российский фонд фундаментальных исследований | 19-01-00498 |
Cite:
Chesnokov A.A.
, Liapidevskii V.Y.
Mixing layer and turbulent jet flow in a Hele–Shaw cell
International Journal of Non-Linear Mechanics. 2020. V.125. 103534 . DOI: 10.1016/j.ijnonlinmec.2020.103534 WOS Scopus РИНЦ OpenAlex
Mixing layer and turbulent jet flow in a Hele–Shaw cell
International Journal of Non-Linear Mechanics. 2020. V.125. 103534 . DOI: 10.1016/j.ijnonlinmec.2020.103534 WOS Scopus РИНЦ OpenAlex
Identifiers:
| Web of science: | WOS:000560543700011 |
| Scopus: | 2-s2.0-85086581721 |
| Elibrary: | 43298155 |
| OpenAlex: | W3036156180 |